MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER
Model Number 1060002A
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection and dimensional analysis were performed on the returned device.The reported difficulty to advance was not confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided and the observations from the returned analysis, a definitive cause for the reported issue could not be determined.Factors that may contribute to difficulty advancing the catheter over the guide wire include, but are not limited to, inner diameter of the catheter, device support, buildup of procedural contaminants, challenging anatomy, user technique, and/or damage to the catheter or guide wire which likely led to the observed damages to the polymer coating and observed bent in the core.The observed scratched teflon coating was not reported and likely occurred due to interaction with the torque device being tight against the guide wire.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that the patient had an occlusion in the pedal area.The ht command 14 st 300 was advanced to dorsalis pedis artery, and the wire crossed the occlusion.A non-abbott 2.5 x 200 mm balloon dilatation catheter was advanced over the command wire until it reached 3-4 cm before the tip of the wire.At this point the physician felt resistance and had difficulty in maneuvering the wire.The command wire was exchanged for a non-abbott guide wire with no problem.The procedure was successfully finished.There were no adverse patient effect and no clinically significant delay in the procedure.The returned device was broken at the distal solder ball.The customer believes that the observed damage occurred during the procedure and this was causing the resistance felt during advancement.It was thought that it was somehow caused by the interaction between the command wire and the 2.5 x 200 mm non-abbott balloon dilatation catheter.No additional information was provided.

Brand Name
HI-TORQUE COMMAND¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24489858
Report Number2024168-2026-00852
Device Sequence Number5016922
Product Code DQX
UDI-Device Identifier08717648356841
UDI-Public(01)08717648356841(17)270630(10)5072871
Combination Product (Y/N)N
Initial Reporter CountryBU
PMA/510(K) Number
K240997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1060002A
Device Catalogue Number1060002A
Device Lot Number5072871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown